# SDR 98ZZZX233

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61301
- Make and model: Cessna A185F
- Aircraft serial: 18504144
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder Assy
- Part number: 6960311
- Condition: Failed
- Location: Nlg Strut
- Part time: 5,000 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STRUT ATTACH FAILED ON NOSE WHEELS.  FLOATS HAVE A HISTORY OF SHIMMY PROBLEMS.  THE STRUT UPPER ATTACHMENT BRACKETS MAY HAVE BEEN WEAKENED OVER TIME DUE TO THIS CONDITION.  THEY MAY ALSO HAVE BEEN WEAKENED DUE TO NUMEROUS BOW-TYPE DOCKINGS.  PART SHOWED NO RUST OR OTHER PROBLEMS BY VISIBLE INSPECTION.
